# SDR GTIA2019092734649

- Difficulty date: September 27, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N642NK
- Make and model: Airbus A320-232
- Aircraft serial: 6586
- Aircraft time: 16,970 hours, 7,703 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AN HOUR INTO FLIGHT FA'S REPORTED EGG SMELL IN AFT GALLEY, TURNED OFF PACK 2 AND SHUT CROSS BLEED WHICH STOPPED THE ODER. ( PACKS A320 WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED )-PERFORMED OPS TEST & PACK BURN OUT IAW AMM 21-00-00. NO SMELL NOTED AT THIS TIME. THIS CLEARS DMI# 253235601. MOC NOTIFIED, PLACARD RMVD.
